# SDR UPS98827161

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648667
- Condition: Corroded
- Location: Bs 35-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 30R CORRODED FS 35 TO 55.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-21 AND DWG 3648667.
